# SDR ASAA2020030632364

- Difficulty date: March 4, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 16,238 hours, 5,092 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR PAINTING STRONG CONE-SHAPED RETURN IN CLEAR AIR. GROUNDED - YES. ACCOMPLISHED GVI EXTERNAL INSPECTION OF RADOME. NO DEFECTS NOTED. ACCOMPLISHED B737-900 FIM 34-43 TASK 801. OPS CK GOOD. ACCOMPLISHED WETHER RADAR SYSTEM OPERATIONAL TEST. OPS CK GOOD REF B737-900 AMM 34-43-00-710-802-001.
